# SDR USAA001142

- Difficulty date: August 2, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 37,841 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .25 INCH, UPPER FORWARD CORNER FORWARD SERVICE DOOR CUTOUT.  REMOVED AND REPLACED DAMAGE PART PER SRM 51-10-02.  (M)
